# SDR A6WA202303148500

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 42,106 hours, 40,600 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE AND NOSE DOOR WARNING MSGS ON TAKEOFF CW QRH MSGS CLEARED. MSGS POSTED ABOUT 6 SECONDS AFTER RETRACTION WAS SELECTED. NO HYD SYSTEM ABNORMALITIES WERE NOTED LANDING WEIGHT WAS 46800 AND LANDING WAS SMOOTH. NO GEAR LIT UP RED ON EICAS.   AIRCRAFT REMOVED FROM SERVICE.   INSP AND FOUND NOSE LANDING GEAR WEIGHT OFF WHEELS #2 AND CENTERED      HARNESS ASSY/ SUPPORT BRACKET DAMAGED FROM TOW STRAP. R&R HARNESS AND   BRACKET IAW AMM SUP 12-029E. OPS CHECK GOOD.
